MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1300 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1300 ANALYZER
Model Number ATELLICA IM 1300 ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that erroneous total human chorionic gonadotropin (thcg) results were obtained on two patient samples on an atellica im 1300 analyzer.The customer indicated that the system was resulting positive, but samples were negative on repeat on second system.The erroneous results were reported to the physician(s).The samples were reprocessed on an alternate instrument and obtained correct results.It is unknown which instrument was used for repeat testing.It is unknown if the correct results were reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the event.
 
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that erroneous total human chorionic gonadotropin (hcg) results were obtained on two patient samples on a atellica im 1300 analyzer.A siemens customer service engineer (cse) was dispatched to the customer's site.During this visit, the cse found that the tubing was disconnected for wash station 1 (ws1) in, air in lines to all wash pumps, repaired tubing, performed dry to wet prime cycle, ran autocheck, performed im daily maintenance and quality control (qc), which recovered acceptably.The cause of the event is unknown.The normal troubleshooting actions taken care by the cse resolve the event.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Additional Manufacturer Narrative
Siemens filed initial mdr 2432235-2025-00143 on 04-jun-2025.Additional information (06-jun-2025): siemens further evaluated the event and concluded that the issue was consistent with air getting into fluidic lines, less wash will be dispensed into the cuvettes, and performing incomplete washes, which potentially cause the reactive results.Section b6 was updated to reflect the additional patient information.The investigation conclusions code in the h6 was updated to reflect the additional information.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
ATELLICA IM 1300 ANALYZER
Common Device Name
ATELLICA IM 1300 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22140015
Report Number2432235-2025-00143
Device Sequence Number8139764
Product Code JJE
UDI-Device Identifier00630414007960
UDI-Public(01)00630414007960
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K151792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA IM 1300 ANALYZER
Device Catalogue Number11066001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown